Orthogonal-preserving and surjective cubic stochastic operators

Farrukh Mukhamedov, Ahmad Fadillah Embong, Azizi Rosli

Research output: Contribution to journalArticlepeer-review

17 Citations (Scopus)


In the present paper, we consider cubic stochastic operators, and prove that the surjectivity of such operators is equivalent to their orthogonal-preserving property. In the last section we provide a full description of orthogonal-preserving (respectively, surjective) cubic stochastic operators on the 2( dimensional simplex.

Original languageEnglish
Pages (from-to)490-501
Number of pages12
JournalAnnals of Functional Analysis
Issue number4
Publication statusPublished - 2017


  • Cubic stochastic operator
  • Orthogonal-preserving
  • Surjective

ASJC Scopus subject areas

  • Analysis
  • Anatomy
  • Algebra and Number Theory


Dive into the research topics of 'Orthogonal-preserving and surjective cubic stochastic operators'. Together they form a unique fingerprint.

Cite this